# SDR RAIA00210270

- Difficulty date: September 29, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 13,331 hours, 13,810 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Lead
- Part number: 5A895
- Condition: Deteriorated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5399-BWI- RIGHT GENERATOR DROPPED OF LINE. MAINTENANCE COULD NOT DUPLICATE MALFUNCTION BUT REMOVED AND REPLACED DETERIORATING TERMINAL LEAD, OPS CK OK.
